# SDR YN8R04112013BH

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: General aviation
- Aircraft: N818PL
- Make and model: Cessna 425
- Aircraft serial: 4250109
- Aircraft time: 9,955 hours, 9,809 cycles
- Engine: Pwa PT6A112
- Engine time: 9,802 hours, 7,949 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 305925701
- Part serial: LOT389430
- Condition: Ruptured
- Location: Zone 500
- Part time: 561 hours, 561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT ENGINE OIL FILTER,  TO HAVE FAILED.  THE INNER FINGER SCREEN WAS OPEN AT THE END ALLOWING OIL TO BYPASS THE FILTER.  LAST FILTER REPLACEMENT WAS 7-13-2010 AT 9394.0 HOURS.  LAST OIL CHANGE WAS 08-19-2012 AT 9782.4 HOURS.
